A characterization of movable compacta.
Journal für die reine und angewandte Mathematik, 0293_0294 (1977), pp. 394-417
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__0293_0294_151908,
author = {Friedrich W. Bauer},
title = {A characterization of movable compacta.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {394--417},
year = {1977},
volume = {0293_0294},
zbl = {0355.55018},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__0293_0294_151908/}
}
Friedrich W. Bauer. A characterization of movable compacta.. Journal für die reine und angewandte Mathematik, 0293_0294 (1977), pp. 394-417. http://geodesic.mathdoc.fr/item/JRAM_1977__0293_0294_151908/